# SDR RAIA00402020

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 178,001 hours, 17,992 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 94076326
- Condition: Inoperative
- Location: Left
- Part time: 15,198 hours, 14,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LEFT ADC INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 ADC.
